# SDR ASAA2015100913432

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,681 hours, 1,853 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S INBD DISPLAY UNIT DISPLAYED VTK & MAP.  BOTH FMC'S WENT BLANK. INAV & LNAV DISENGAGED.  AFTER 15 SECS EVERYTHING RETURNED TO NORMAL.  ACFT GROUNDED.  ACCOMPLISHED FMCS BITE IAW FIM 34-61, TASK 801.  NO SENSOR FAULTS LOGGED. INFLIGHT FAULT FOR LEG 1 SHOWS INTERMITTENT FAULT "FMC-LT PRESSURE POS LAT RATE".  ACCOMPLISHED FIM 34-61, TASK 824. NO CURRENT STATUS OR INFLIGHT FAULTS, LOGGED FOR LT AND RT ADIRS BITE, IAW FIM 34-21, TASK 801.  NO HISTORY 30 DAYS.
